MathSciNet Relay Station
MathSciNet bibliographic data
MR1488570 11D41
Mauldin, R. Daniel A generalization of Fermat's last theorem: the Beal conjecture and prize problem. Notices Amer. Math. Soc. 44 (1997), no. 11, 1436–1437.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement